On Cartan Subalgebras of gl∞

Journal article
(Original article)


Publication Details

Author(s): Neeb KH, Penkov I
Journal: Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques
Publisher: University of Toronto Press
Publication year: 2003
Volume: 46
Journal issue: 4
Pages range: 597-616
ISSN: 0008-4395


FAU Authors / FAU Editors

Neeb, Karl-Hermann Prof. Dr.
Lehrstuhl für Mathematik


External institutions
Jacobs University Bremen gGmbH


How to cite

APA:
Neeb, K.-H., & Penkov, I. (2003). On Cartan Subalgebras of gl∞. Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques, 46(4), 597-616.

MLA:
Neeb, Karl-Hermann, and Ivan Penkov. "On Cartan Subalgebras of gl∞." Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques 46.4 (2003): 597-616.

BibTeX: 

Last updated on 2018-08-08 at 04:24